CSpace

Browse/Search Results:  1-10 of 135 Help

Selected(0)Clear Items/Page:    Sort:
Peridynamic modeling with energy-based surface correction for fracture simulation of random porous materials 期刊论文
THEORETICAL AND APPLIED FRACTURE MECHANICS, 2021, 卷号: 114, 页码: 13
Authors:  Shen, Shangkun;  Yang, Zihao;  Han, Fei;  Cui, Junzhi;  Zhang, Jieqiong
Favorite  |  View/Download:7/0  |  Submit date:2021/10/26
Multiscale asymptotic analysis and computations for Steklov eigenvalue problem in periodically perforated domain 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2021, 页码: 21
Authors:  Ye, Shuyu;  Ma, Qiang;  Hu, Bing;  Cui, Junzhi;  Jiang, Xue
Favorite  |  View/Download:4/0  |  Submit date:2021/10/26
corrector equations  error estimation  finite element computation  second-order two-scale asymptotic analysis  Steklov eigenvalue problem  
High-order three-scale computational method for elastic behavior analysis and strength prediction of axisymmetric composite structures with multiple spatial scales 期刊论文
MATHEMATICS AND MECHANICS OF SOLIDS, 2021, 卷号: 26, 期号: 6, 页码: 905-936
Authors:  Dong, Hao;  Cui, Junzhi;  Nie, Yufeng;  Jin, Ke;  Guan, Xiaofei;  Yang, Zihao
Favorite  |  View/Download:8/0  |  Submit date:2021/10/26
Multiscale asymptotic analysis  mechanical behaviors  axisymmetric composite structures  micro-meso-macro coupled model  HOTS numerical algorithm  
Two-scale and three-scale asymptotic computations of the Neumann-type eigenvalue problems for hierarchically perforated materials 期刊论文
APPLIED MATHEMATICAL MODELLING, 2021, 卷号: 92, 页码: 565-593
Authors:  Ma, Qiang;  Ye, Shuyu;  Cui, Junzhi;  Yang, Zhiqiang;  Jiang, Xue;  Li, Zhihui
Favorite  |  View/Download:27/0  |  Submit date:2021/04/26
Hierarchically perforated structure  Successive two-scale asymptotic analysis  Neumann-type elliptic eigenvalue problem  Second-order two-scale and three-scale  asymptotic computations  Finite element simulation  
WELL-POSEDNESS AND THE MULTISCALE ALGORITHM FOR HETEROGENEOUS SCATTERING OF MAXWELL'S EQUATIONS IN DISPERSIVE MEDIA 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2021, 卷号: 18, 期号: 2, 页码: 235-264
Authors:  Zhang, Yongwei;  Cao, Liqun;  Shi, Dongyang
Favorite  |  View/Download:16/0  |  Submit date:2021/04/26
Maxwell's equations  dispersive medium  well-posedness  the multiscale asymptotic expansion  finite element method  
Iterative two-grid methods for semilinear elliptic equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2020, 卷号: 80, 期号: 3, 页码: 522-530
Authors:  Zhang, Weifeng;  Fan, Ronghong;  Zhong, Liuqiang
Favorite  |  View/Download:25/0  |  Submit date:2020/06/30
Iterative methods  Two-grid method  Convergence  Semilinear elliptic equations  
High-Order Three-Scale Computational Method for Thermoelastic Behavior Analysis of Axisymmetric Composite Structures with Multiple Spatial Scales 期刊论文
ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, 2020, 卷号: 12, 期号: 2, 页码: 599-642
Authors:  Dong, Hao;  Cui, Junzhi;  Nie, Yufeng;  Yang, Zihao;  Yang, Ziqiang
Favorite  |  View/Download:24/0  |  Submit date:2020/05/24
Multiscale asymptotic analysis  thermoelastic problems  axisymmetric composite structures  multiple spatial scales  HOTS numerical algorithm  
High-order Numerical Quadratures in a Tetrahedron with an Implicitly Defined Curved Interface 期刊论文
ACM TRANSACTIONS ON MATHEMATICAL SOFTWARE, 2020, 卷号: 46, 期号: 1, 页码: 18
Authors:  Cui, Tao;  Leng, Wei;  Liu, Huaqing;  Zhang, Linbo;  Zheng, Weiying
Favorite  |  View/Download:19/0  |  Submit date:2021/01/14
Quadrature  tetrahedral mesh  curved surface  extended finite element  high order  
Stochastic Multiscale Heat Transfer Analysis of Heterogeneous Materials with Multiple Random Configurations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2020, 卷号: 27, 期号: 2, 页码: 431-459
Authors:  Yang, Zihao;  Guan, Xiaofei;  Cui, Junzhi;  Dong, Hao;  Wu, Ye;  Zhang, Jieqiong
Favorite  |  View/Download:26/0  |  Submit date:2020/05/24
Multiple random configurations  heat transfer problem  reiterated homogenization analysis  micro-meso-macro formulations  stochastic multiscale model  
Smoothing quadratic regularization method for hemivariational inequalities 期刊论文
OPTIMIZATION, 2020, 页码: 24
Authors:  Zhang, Yanfang;  Dai, Yu-Hong;  Han, Weimin;  Li, Zhibao
Favorite  |  View/Download:22/0  |  Submit date:2020/05/24
Hemivariational inequality  contact mechanics  nonmonotone  nonsmooth optimization problem  smoothing quadratic regularization